# SDR CALA2025073107128

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 90,784 hours, 18,228 cycles
- Engine: Pwa PW4052
- Engine time: 22,329 hours, 3,163 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 7321175003
- Part serial: 1001040
- Condition: Faulted
- Location: Lt Engine
- Part time: 788,945 hours, 718,087 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTING ENGINE NR 2 WAS 2 1/2 MINS TO STARTER CUTOUT WITH STRONG EXHAUST ODOR IN CABIN.  NR 2 ENGINE OPERATED IAW AMM 71-00-00-712-021-N00. DURING ENGINE OPS, INSPECTION OF CABIN CARRIED OUT IAW AMM 05-51-56-940-801-C1 TO IDENTIFY ODOR.  NO UNUSUAL ODORS PRESENT OR IDENTIFIED. NR 1 ENG STARTED IAW AMM 71-00-00-712-021-N00 FOLLOWED BY AN ATTEMPT TO START NR 2 ENG. N2 DID NOT REACH MAX MOTOR & STAGNATED AT 17 PSI, ENGINE START WAS THEN ABORTED. FAULT ISOLATION ACCOMPLISHED USING AMM 36-10-00/001 CONFIG 2 & TASK 36-11-05-206-001. BOTH RT & LT ISOLATION BYPASS CHK VALVES FOUND WITH DAMAGED SPRINGS & VALVE FLAPS.  ADP MODULATING VALVE REPLACED IAW AMM 29-11-04/401. NO FIX.  POST INSTALLATION OF MODULATING VALVE. ADP OVERSPEED SHUTDOWN TEST ACCOMPLISHED IAW AMM 29-11-00-735-116, PART P. TEST PASSED. ENGINE NR 1 RUN CARRIED OUT. NORMAL OPS AND INDICATION FOLLOWED BY NR 2 ENG RUN. NORMAL FAULT CONFIRMED TO BE THE ADP MODULATING VALVE, IDENTIFIED THROUGH THE ADP OVERSPEED SHUTDOWN TEST, & SUBSEQUENT ENGINE RUNS WITH THE NEWLY INSTALLED VALVE SHOWING NORMAL OPS AND INDICATIONS. AIRCRAFT RETURNED TO SERVICE.
